# SDR SWAA2014100832755

- Difficulty date: August 15, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 32,155 hours, 14,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1505100403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT BS 317 LBL 12.  R & R INTERCOSTAL IAW SRM & DWG.
